# SDR AU990404

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D3G
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Broken
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FIELD WIRE BROKEN ON AIRCRAFT SIDE OF THE ALTERNATOR CONTROL UNIT CONNECTOR.  BATTERY DISCHARGED CAUSING A TOTAL ELECTRICAL FAILURE.
